# SDR UPS00233797

- Difficulty date: September 16, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING LEADING EDGE AT WS 251 ABOVE NR 2 LEADING EDGE FLAP IS DAMAGED.  INSTALLED DOUBLER REPAIR, MATERIAL 2024-T3,0. 080, 9 X 7 INCHES, FILLER 2024-T3, 0.080, 3.35 X 3.125 INCHES, HEAT SHIELD MATERIAL USED, 2024-T3 0.016, 9.5 X 10.5 INCHES.  ACCOMPLISHED IN ACCORDANCE WITH SRM 57-30-4.
